Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An invariance theorem for representations of Banach algebras


Author: L. Terrell Gardner
Journal: Proc. Amer. Math. Soc. 16 (1965), 983-986
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1965-0182890-2
MathSciNet review: 0182890
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. T. Gardner, On isomorphisms of $ {C^ \ast }$-algebras, Amer. J. Math. 87 (1965), 384-396. MR 0179637 (31:3883)
  • [2] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 30, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [3] E. R. Lorch, The theory of analytic functions in normed abelian vector rings, Trans. Amer. Math. Soc. 54 (1943), 414-425. MR 0009090 (5:100a)
  • [4] S. N. Mergelyan, On the representation of functions by series of polynomials, Dokl. Akad. Nauk SSSR 78 (1951), 405-408; English Transl., Amer. Math. Soc. Transl. No. 85, Amer. Math. Soc., Providence, R. I., 1953. MR 0041929 (13:23f)
  • [5] C. E. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960. MR 0115101 (22:5903)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182890-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society